Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Aspar Ibuprofen Caplets 200mg

16

£0.99

Ibuprofen relieves the pain, reduces inflammation and lowers temperature. It is effective in the relief of muscular aches and pains, colds and flu symptoms, backache, feverishness, period and dental pains, migraine and neuralgia.

Description

Ibuprofen relieves the pain, reduces inflammation and lowers temperature. It is effective in the relief of muscular aches and pains, colds and flu symptoms, backache, feverishness, period and dental pains, migraine and neuralgia.

  • 16 easy to swallow caplets.
  • Each caplet contains 200mg of Ibuprofen.
  • Relieves pain, reduces inflammation and lowers temperature.
  • Suitable for adults, elderly and children over 12 years old.

Additional information

Pack Size

16

Uses / Instructions

Take 1-2 caplets every 4-8 hours with/after food; swallowing whole with water.

  • Do not take more than 6 capsules in 24 hours.
  • Use the lowest effective dose for the shortest duration necessary to relieve symptoms.
  • Do not give to children under the age of 12 years old except on the advice of a doctor.
  • If symptoms worsens or persists consult a medical professional.
  • Please carefully read enclosed leaflet before use.

Warnings

Do not take if you:

  • Are allergic to ibuprofen or any other ingredient listed below.
  • Have a history of allergy to aspirin or any other NSAID.
  • Have or have ever had a stomach ulcer.
  • Are over 6 months of pregnancy.
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
  • Have severe liver, kidney, or heart problems.
  • Have a history of gastrointestinal bleeding or perforation related to the use of NSAIDs.

Speak to a pharmacist or your doctor before taking this product if you:

  • Have asthma, liver, heart, kidney or bowel problems.
  • Are in the first six months of pregnancy
  • Are suffering from SLE.
  • Have inflammatory bowel disease (ie Crohns disease, Ulcerative Colitis).
  • Have an infection.
  • Are taking any other medication or have any other medical conditions.

Cautions:

  • Do not exceed stated recommended dose.
  • For short term use only.
  • Do not use for longer than 10 days (3 days for adolescents).
  • If condition worsens, persists or adverse reactions occur discontinue use and consult a medical professional.
  • Keep out of the reach and sight of children.
  • Store below 25°C.

Side Effects

  • feeling and being sick (nausea and vomiting)
  • stomach pain.
  • feeling tired or sleepy.
  • black poo and blood in your vomit – a sign of bleeding in your stomach.
  • ringing in your ears (tinnitus)
  • difficulty breathing or changes in your heart rate (slower or faster)

See patient information leaflet for full details.

Ingredients

The active ingredient is:

200mg Ibuprofen per caplet.

The other ingredients are:

Colloidal Anhydrous Silica, Strach, Povidone, Croscarmellose Sodium, Microcrystalline Cellulose, Alginic Acid, Magnesium Stearate, Sodium Lauryl Sulphate, Sodium Starch Glycollate, Talc, Polythene Glycol, Polyvinyl Alcohol, Titanium Dioxide (E171).

Reviews

There are no reviews yet.

Be the first to review “Aspar Ibuprofen Caplets 200mg”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart